Given a central simple algebra and a Galois extension of base rings , we show that the maximal ideals of twisted -forms of the algebra of currents are in natural bijection with the maximal ideals of . When is a Lie algebra, we use this to give a complete classification of the finite-dimensional simple modules over twisted forms of .
Michael Lau. Arturo Pianzola. "Maximal ideals and representations of twisted forms of algebras." Algebra Number Theory 7 (2) 431 - 448, 2013. https://doi.org/10.2140/ant.2013.7.431